MathSciNet Relay Station
MathSciNet bibliographic data
MR2994171 34H10 (34D06 93A14)
Cheng, S.; Ji, J. C.; Zhou, J. Fast synchronization of directionally coupled chaotic systems. Appl. Math. Model. 37 (2013), no. 1-2, 127–136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement